# SDR DL764041019

- Difficulty date: November 6, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 12,164 hours, 4,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

RIGHT AISLE EMERGENCY ESCAPE PATH OVERHEAD LAMP AT FORWARD BULKHEAD INOP.  RELAMPED, OPS OK.
